MAUDE Adverse Event Report: BECTON DICKINSON BD ULTRA-FINE¿ MINI PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD ULTRA-FINE¿ MINI PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320882
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported when using the unspecified bd mini pen needles, the device experienced the inability to prime.The following information was provided by the initial reporter.The customer stated: i received a phone call from a xxxxxxxx, stating that over the past two years she has had issues with the mini pen needles.The issue is when she is priming the pen needle nothing comes out.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d1: medical device brand name bd ultra-fine¿ mini pen needle.D3: medical device manufacturer becton dickinson medical (singapore).D4 udi: (b)(4).D4.Medical device lot #: 2025239.D4.Medical device expiration date: 30jun2024.H4.Device manufacture date: 28jun2019.G1: g1: manufacturing location becton dickinson medical (singapore).G5: pma/510(k)# k213478.D9: device available for eval yes.D9: returned to manufacturer on: 31dec2021.H.6.Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Bd was able to duplicate or confirm the indicated issue.Based on trend analysis, no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported when using the bd ultra-fine¿ mini pen needle , the device experienced the inability to prime.The following information was provided by the initial reporter.The customer stated: i received a phone call from a (b)(6), stating that over the past two years she has had issues with the mini pen needles.The issue is when she is priming the pen needle nothing comes out.

Brand Name
BD ULTRA-FINE¿ MINI PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13172117
Report Number2243072-2021-03039
Device Sequence Number14607569
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public(01)10885403897504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Catalogue Number320882
Device Lot Number9165998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale